# SDR SWAA2024121054921

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON FLOOR BEAM BS 947 LBL12; LBL23-25; LBL27.5 WL 208<[01] REMOVED AND REPLACED UPPER T-CHORD SECTION BS947 LBL3-LBL50 WL 208 I.A.W SRM 51-40-02-0G-0 AS SHOWN IN EA- 20-153-02267 WITHOUT ANY DEVIATION;[02] VERIFIED CORRECTIVE ACTION
